# SDR UIEA2019032903685

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,335 hours, 15,230 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RELIABILITY COLD START FAILED 3 ATTEMPTS ON FLT LEG RFD-SCK SAT-64, FL 380 *APU FAULT EICAS ILLUMINATED.( PER FIM 49-11 F/T 993 BIT ECU ON ARRIVAL HAD NO LIGHT OFF RE-SET ECU APU OPERATES OK 0 FAULTS NOTES. THIS DMI REMAINS OPEN FOR RE-EVALUATION AND RE-START DMI 109273 FOR VERIFICATION.   )
